# SDR HALA20240415094

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 9,797 hours, 2,193 cycles
- Engine: Iae PW1133GJM
- Engine time: 10,778 hours, 2,328 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Faulted
- Location: Fuel Level
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL OVERFLOW PROT FAULT.  FUEL IDG 1 COOL FAULT.  (POSSIBLE FUEL LEVEL SENSE CONTROL UNIT 1). REMOVED & REPLACED FLSCU1.  CONDITION SAME.  REINSTALLED ORIGINAL COMPUTER. NEED FURTHER TROUBLESHOOTING/WIRE CHECKS PER TSM 28-46-00-810-812-A.  REPLACED OVERFLOW SENSOR (28QJ1) PER AMM 28-46-16.  BITE TEST OK.  OK FOR SVC.
